# SDR U2RA201706140001

- Difficulty date: February 3, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Channel
- Part number: 65B0382211
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION,  FOUND LEFT HORIZONTAL STABILIZER UPPER AND LOWER FLANGE CRACKED AT PANEL OPENING FOR ACCESS PANEL 336QBL AT LEFT HAND HORIZONTAL STABILIZER TIP OTBD AFT CORNER.  REMOVED AND REPLACED THE CHANNEL IAW DRAWING 65B03710 AND SRM 51-40-02.
